Non-normal affine monoid algebras

Autor(en): Katthaen, Lukas
Stichwörter: FINITE GRAPHS; Mathematics; RINGS
Erscheinungsdatum: 2015
Herausgeber: SPRINGER HEIDELBERG
Journal: MANUSCRIPTA MATHEMATICA
Volumen: 146
Ausgabe: 1-2
Startseite: 223
Seitenende: 233
Zusammenfassung: 
We give a geometric description of the set of holes in a non-normal affine monoid Q. The set of holes turns out to be related to the non-trivial graded components of the local cohomology of . From this, we see how various properties of like local normality and Serre's conditions (R (1)) and (S (2)) are encoded in the geometry of the holes. A combinatorial upper bound for the depth the monoid algebra is obtained which in some cases can be used to compute its depth.
ISSN: 00252611
DOI: 10.1007/s00229-014-0685-7

Show full item record

Google ScholarTM

Check

Altmetric